# SDR SWAA2021050358608

- Difficulty date: March 23, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 66,599 hours, 39,435 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 540 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 23L LOCATED BS540 FWD CARGO COMPARTMENT / REPAIRED STRINGER 23L BTW BS500D AND BS540 FWD CARGO COMPARTMENT IAW B737-700 SRM 53-00-03-2R-1 REPAIR 1 MATERIAL USED ALUMINUM SHEET 7075-TO/0.040' ANGLE (2EA) AND CHANNEL 7075-TO/0.036' STRINGER SECTION HEAT TREATMENT APPLIED 7075-T6 IAW BAC 5602 PO 2021-189926 AND 2020-214270
